MAUDE Adverse Event Report: ST. JUDE MEDICAL (AFD-PLYMOUTH) IONIC RF¿ CATHAY BRANDED GROUNDING PAD; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ST. JUDE MEDICAL (AFD-PLYMOUTH) IONIC RF¿ CATHAY BRANDED GROUNDING PAD; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number GP202D-AC
Medical Device Problem Codes Grounding Malfunction (1271); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2184149-2023-00093.It was reported that the during a rf procedure on (b)(6) 2023, after completing three lesions the physician received an error message stating the grounding pad detached when a probe was added for a fourth lesion.Troubleshooting was unable to resolve the issue.As such, the procedure was completed with a competitors device.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the investigation performed, the root cause of the field reported event could not be conclusively determined as the returned ionicrf¿ generator functioned as expected throughout investigation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
The reported error could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device was manufactured according to specifications as supported by the receiving inspection results.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Based on information obtained, decision is not reportable as originally indicated.The procedure was completed with non-abbott generator.

Brand Name
IONIC RF¿ CATHAY BRANDED GROUNDING PAD
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16838230
Report Number3005334138-2023-00177
Device Sequence Number6860805
Product Code GEI
UDI-Device Identifier06959006303261
UDI-Public06959006303261
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K993306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Model NumberGP202D-AC
Device Lot Number221200401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer05/25/2023
09/18/2023
11/08/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date06/15/2023
09/26/2023
11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight104 KG